# SDR CA120125019

- Difficulty date: December 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 20,887 hours
- Engine: Lyc LTS101700D2
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bolt
- Part number: 408111906
- Condition: Sheared
- Location: Acc Gearbox
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A FERRY FLIGHT THE PIC HAD A WARNING INDICATION FOR ENGINE CHIPS.  PIC LANDED THE ACFT, CLOSEST LANDING POSSIBLE, FOR FURTHER INVESTIGATION.  AFTER INSPECTING ALL THE ENGINE CHIP PLUGS BY A COMPANY AME IT WAS DETERMINED THAT THE ENGINE HAD SUFFER EXCESSIVE INTERNAL DAMAGE.  THE ENGINE WAS REMOVED AND SENT TO OUR FACILITY FOR FURTHER INVESTIGATION.  IT WAS FOUND THAT HALF OF THE BOLTS, PN 4-081-119-06 WERE SHEARED AT THE HEAD.  THESE BOLTS RETAIN THE POWERTRAIN IDLER GEAR, PN 4081-198-05.  THE ACCESSORY GEARBOX WAS REMOVED FROM SERVICE.
